# SDR USAA991428

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK FORWARD CARGO DOOR ASSIST CABLE CUTOUT INTERIOR SKIN.  RESKINNED DOOR PER BOEING DWG 65-46921 AND EA 66250.  (M)
